# SDR SWAA2012102608851

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N330AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 19,205 hours, 8,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FLIGHT ATTENDANT FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT ASSY PER AMM.
